BibTeX record journals/amc/FengZLL15

download as .bib file

@article{DBLP:journals/amc/FengZLL15,
  author    = {Tao Feng and
               Huaguang Zhang and
               Yanhong Luo and
               Hongjing Liang},
  title     = {Consensus rate regulation for general linear multi-agent systems under
               directed topology},
  journal   = {Applied Mathematics and Computation},
  volume    = {271},
  pages     = {845--859},
  year      = {2015},
  url       = {https://doi.org/10.1016/j.amc.2015.08.067},
  doi       = {10.1016/j.amc.2015.08.067},
  timestamp = {Tue, 20 Feb 2018 15:05:53 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/amc/FengZLL15},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics